# SDR V0XD20150217056

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 11097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON BETWEEN FS 333 - 364 AT STRINGER 25R.  R & R IAW SRM 51-42-06.
